# SDR SWIA201126465

- Difficulty date: June 5, 2011
- Submitted: June 13, 2011
- Operation: Air carrier
- Aircraft: N952SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7805
- Aircraft time: 21,433 hours, 18,225 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH PILOT AND CO-PILOT WINDSHIELD LOWER AFT POST SUPPORT BRACKETS ARE CRACKED.  (C-CHECK)  REPLACED BOTH PILOT AND CO-PILOT WINDSHIELD LOWER AFT POST SUPPORT BRACKETS.
